Why dont you make a sticky note at top that is titled, "FOR NEW POSTERS" and explain how to post so we will see it and it will be their own post, as opposed to hidden/buried in someone else's thread. This is very common and I think a lot of newbies slip by the wayside because of this......what do you think? jessiView Thread
I too, am experiencing constant issues with raising/lowering prednisone, both with disease and symptom flares and side effects of pred and my many other meds. Right now I dont know what exactly is going on with me, but I just had a mean infection and every time I get one it is severe by the time I am treated for it due to the pred masking it for some time. I continually get one infection after another. Right now my streoid and fluid balance is so screwed up, I am bloated HUGE. I have gained probably 10 pounds in 2 days since stopping doxycycline. It was keeping me with diarrhea so bad that I had NO fluid excess, and now knees down is swollen with fluid it is so uncomfortable, the face and neck even HUGE. I am also having some type of mood and sleep disturbance, due to the pred for sure. Plus last night I had a nightmare that woke me at 4am after only 3 hrs sleep and I thought it was real when I woke up, and have been wide awake since, but no concentration and really hyper.
Its like now that the diarrhea and water are not shooting out of me every 15 minutes, my kidneys cant process all my fluids and they are just remaining in my tissues and I am getting huge suddenly. I am calling my rheum today anyway for refills so I am gonna fill him in on my hosp visit, infection, and steroid stuff. I hope it is the pred and not my kidneys. I know that is going to happen to me eventually from the meds OR the disease....which will kill us first?????? View Thread
Excellant, lupylisa!! There is NO cure, and very little that really helps, as we all KNOW deep inside. It is very hard to remember sometimes, when sometimes it seems that the meds are maybe worse than the disease, but they are REALLY NOT.....be strong and dont give up ur hard earned cash$$ for something that could INDEED MAKE YOU WORSE!!
Hi Chris. I am so glad u got that taken care of, and I may ask if mine could be the same. I think mine may be vasculitis, after observation. I am happy we helped u! Please come back with any other things or just to vent to those who "get it"!! Hugs! JessiView Thread
WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home, at work, or with family and friends.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.